Ciro D'APICE
Ciro D'APICE
Full Professor, Univerisity of Salerno
Подтвержден адрес электронной почты в домене unisa.it - Главная страница
Название
Процитировано
Процитировано
Год
Packet flow on telecommunication networks
C D’apice, R Manzo, B Piccoli
SIAM Journal on Mathematical Analysis 38 (3), 717-740, 2006
832006
Modeling, simulation, and optimization of supply chains: a continuous approach
C d'Apice, S Göttlich, M Herty, B Piccoli
Society for Industrial and Applied Mathematics, 2010
782010
A fluid dynamic model for supply chains
C D'Apice, R Manzo
Networks & Heterogeneous Media 1 (3), 379, 2006
502006
On the theory of thermoelasticity with microtemperatures
S Chiriţă, M Ciarletta, C D’Apice
Journal of Mathematical Analysis and Applications 397 (1), 349-361, 2013
432013
A continuum-discrete model for supply chains dynamics
G Bretti, C D’Apice, R Manzo, B Piccoli
Networks & Heterogeneous Media 2 (4), 661, 2007
352007
Optimization of traffic on road networks
C Annunziata, C D'apice, P Benedetto, R Luigi
Mathematical Models and Methods in Applied Sciences 17 (10), 1587-1617, 2007
342007
A fluid dynamic model for telecommunication networks with sources and destinations
C D'Apice, R Manzo, B Piccoli
SIAM Journal on Applied Mathematics 68 (4), 981-1003, 2008
332008
The time differential three-phase-lag heat conduction model: Thermodynamic compatibility and continuous dependence
S Chiriţă, C D’Apice, V Zampoli
International Journal of Heat and Mass Transfer 102, 226-232, 2016
312016
Modelling supply networks with partial differential equations
C D’apice, R Manzo, B Piccoli
Quarterly of Applied Mathematics 67 (3), 419-440, 2009
312009
Circulation of car traffic in congested urban areas
A Cascone, C D'Apice, B Piccoli, L Rarità
Communications in Mathematical Sciences 6 (3), 765-784, 2008
302008
Homogenization in domains randomly perforated along the boundary
GA Chechkin, TP Chechkina, C D’Apice, U De Maio
Discrete & Continuous Dynamical Systems-B 12 (4), 713, 2009
292009
Existence of solutions to Cauchy problems for a mixed continuum-discrete model for supply chains and networks
C D'Apice, R Manzo, B Piccoli
Journal of Mathematical Analysis and Applications 362 (2), 374-386, 2010
262010
Hybrid optimal control: case study of a car with gears
C D'Apice, M Garavello, R Manzo, B Piccoli
International Journal of Control 76 (13), 1272-1284, 2003
262003
On shape stability of Dirichlet optimal control problems in coefficients for nonlinear elliptic equations
C D'Apice, U De Maio, PK Ol'ga
Advances in Differential Equations 15 (7/8), 689-720, 2010
252010
Optimal control problems in coefficients for degenerate equations of monotone type: shape stability and attainability problems
C D'Apice, U De Maio, OP Kogut
SIAM Journal on Control and Optimization 50 (3), 1174-1199, 2012
242012
Numerical schemes for the optimal input flow of a supply chain
C D'Apice, R Manzo, B Piccoli
SIAM Journal on Numerical Analysis 51 (5), 2634-2650, 2013
222013
Asymptotic analysis of a perturbed parabolic problem in a thick junction of type 3: 2: 2
C D’Apice, U De Maio, TA Mel'nyk
Networks & Heterogeneous Media 2 (2), 255, 2007
222007
Vertex flow models for vehicular traffic on networks
C D'APICE, B Piccoli
Mathematical Models and Methods in Applied Sciences 18 (supp01), 1299-1315, 2008
212008
Optimal input flows for a PDE–ODE model of supply chains
C D’Apice, R Manzo, B Piccoli
Communications in Mathematical Sciences 10 (4), 1225-1240, 2012
202012
A homogenization problem in a perforated domain with both Dirichlet and Neumann conditions on the boundary of the holes
AC Esposito, C D'Apice, A Gaudiello
Asymptotic Analysis 31 (3, 4), 297-316, 2002
202002
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20